Computing Elliptic Integrals by Duplication.
Numerische Mathematik, Tome 33 (1979), pp. 1-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
elliptic integrals, logarithms, arctangents, duplication theorem, Cauchy principal values, recurrence relation, elementary symmetric functions, R- polynomials
@article{NUMA_1979__33_132624,
author = {B.C. Carlson},
title = {Computing {Elliptic} {Integrals} by {Duplication.}},
journal = {Numerische Mathematik},
pages = {1--16},
year = {1979},
volume = {33},
zbl = {0438.65029},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__33_132624/}
}
B.C. Carlson. Computing Elliptic Integrals by Duplication.. Numerische Mathematik, Tome 33 (1979), pp. 1-16. http://geodesic.mathdoc.fr/item/NUMA_1979__33_132624/